# SDR DXTA2013071105442

- Difficulty date: July 10, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: DXTA
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 10,436 hours, 6,258 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spacer
- Part number: 674170213
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, INTERMITTENT NOSE GEAR THUMPING SOUND FROM THE NOSE GEAR WAS NOTICED. ALSO THE UNLOCK LIGHT KEPT BLINKING.  ALTHOUGH AT A LESSER FREQUENCY THIS HAPPEND SEVERAL TIMES DURING THE FLIGHT. ON DESCENT AT ABOUT FL220 IS STARTED NON STOP. GEAR WAS EXTENDED AT ABOUT 17000 FT TO STOP IT. R & R THE RT MLG UNLOCK SWITCH HARDWARE IAW MM 32-30-00.  SYSTEM OPS CHECKED GOOD.
